Alert archive / Massachusetts / Small Craft Advisories in 2020
Small Craft Advisory 112, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Oct 5, 2020, 3:09 PM EDT. It took effect at Oct 6, 2020, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 5, 2020, 3:09 PM EDT (19:09 UTC)
- In effect from
- Oct 6, 2020, 2:00 PM EDT
- Expired
- Oct 6, 2020, 3:51 AM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
792 WHUS71 KBOX 051909 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 309 PM EDT Mon Oct 5 2020 ANZ250-060315- /O.NEW.KBOX.SC.Y.0112.201006T1800Z-201007T1200Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 309 PM EDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 8 AM EDT WEDNESDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...From 2 PM Tuesday to 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ254>256-060300- /O.CON.KBOX.SC.Y.0111.000000T0000Z-201006T0300Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 309 PM EDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 15 kt and seas 4 to 6 feet. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ235-237-060000- /O.CON.KBOX.SC.Y.0111.000000T0000Z-201006T0000Z/ Rhode Island Sound-Block Island Sound- 309 PM EDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 5 to 10 kt and seas 3 to 5 feet. * WHERE...Block Island Sound and Rhode Island Sound. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
739 WHUS71 KBOX 052354 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 754 PM EDT Mon Oct 5 2020 ANZ235-237-060100- /O.EXP.KBOX.SC.Y.0111.000000T0000Z-201006T0000Z/ Rhode Island Sound-Block Island Sound- 754 PM EDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Waves have fallen below 5 feet and will continue to diminish as the night progresses. Therefore, the Small Craft Advisory will be allowed to expire. $$ ANZ254>256-060300- /O.CON.KBOX.SC.Y.0111.000000T0000Z-201006T0300Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 754 PM EDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...East winds 5 to 10 kt and seas 3 to 5 feet. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-060800- /O.CON.KBOX.SC.Y.0112.201006T1800Z-201007T1200Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 754 PM EDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO 8 AM EDT WEDNESDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...From 2 PM Tuesday to 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ BL
069 WHUS71 KBOX 060150 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 950 PM EDT Mon Oct 5 2020 ANZ254>256-060300- /O.CAN.KBOX.SC.Y.0111.000000T0000Z-201006T0300Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 950 PM EDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Waves have fallen below 5 feet and will continue to diminish as the night progresses. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ250-061000- /O.CON.KBOX.SC.Y.0112.201006T1800Z-201007T1200Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 950 PM EDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO 8 AM EDT WEDNESDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...From 2 PM Tuesday to 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
488 WHUS71 KBOX 060751 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 351 AM EDT Tue Oct 6 2020 ANZ250-061600- /O.CAN.KBOX.SC.Y.0112.201006T1800Z-201007T1200Z/ /O.NEW.KBOX.GL.A.0022.201007T2100Z-201009T0000Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 351 AM EDT Tue Oct 6 2020 ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...West winds 20 to 30 kt with gusts up to 45 kt and seas 4 to 7 feet possible. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...From Wednesday afternoon through Thursday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ232>237-254>256-061600- /O.NEW.KBOX.GL.A.0022.201007T1500Z-201009T0000Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Narragansett Bay-Block Island Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 351 AM EDT Tue Oct 6 2020 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 45 kt and seas 6 to 9 feet possible. * WHERE...Portions of Massachusetts coastal waters and Rhode Island coastal waters. * WHEN...From Wednesday morning through Thursday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ230-231-251-061600- /O.NEW.KBOX.GL.A.0022.201007T2100Z-201009T0000Z/ Boston Harbor-Cape Cod Bay-Massachusetts Bay and Ipswich Bay- 351 AM EDT Tue Oct 6 2020 ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 40 kt and seas 3 to 5 feet possible. * WHERE...Boston Harbor, Cape Cod Bay and Massachusetts Bay and Ipswich Bay. * WHEN...From Wednesday afternoon through Thursday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Oct 5, 1:30 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Oct 5, 1:30 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
130 PM EDT Mon Oct 5 2020
.SYNOPSIS...
Low pressure will pass well southeast of Nantucket this morning but
will bring a period of showers across RI and southeast MA,
including Cape Cod and the Islands. Locally heavier showers are
possible. Improving conditions with a mild afternoon as high
pressure builds into the region. Continued mild Tuesday with a
risk for a few showers, then even warmer Wednesday but breezy
ahead of a cold front which will bring scattered showers late
Wednesday and Wednesday evening. Much cooler and blustery
weather follows for the end of the week, followed by a quick
warming trend next weekend as high pressure moves to the east.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1 pm update...
Light rain has mostly come to an end over southeast MA and RI as
the upper trough moves further east. Clouds continue to decrease
as drier air moves in above 700 mb. Lingering low level moisture
will allow for plenty of diurnal cumulus. Even so, plenty of
sun this afternoon.
Previous Discussion...
* A period of moderate rain is possible across Southeast MA early
this morning.
* Rain showers taper off over southeast MA by early afternoon
hours before sunshine returns to end the day.
Early this morning, a deamplified positively tilted H5 trough
approaches S New England and go neutral. Along with an approaching -
21C 500mb cold pool (which is colder than 10th percentile of SPC
sounding climatology for Chatham, MA), steepening lapse rates and a
marginal uptick in elevated instability have led to a secondary area
of precipitation to blossom further inland, perhaps as far west as
the I-95 corridor in Eastern MA/RI. A rumble of thunder cannot be
ruled out, but confidence is too low to include any mention in the
forecast. PWATs rise to around an inch across Southeast MA, which is
75th percentile of SPC sounding climatology for Chatham, MA.
Increased the max rainfall amount from 0.25 to 0.5 inches, in line
with 00z HREF more bullish take on rainfall amounts, particularly
over S Rhode Island including Block Island. Convective elements are
apparent on the WSR-88D radar over Block Island Sound.
With rainfall and clouds possibly slower to exit, have trended the
afternoon highs back towards 50th percentile of guidance. 925mb
temperatures look to be between +10 to +12C by the afternoon hours
with a S to SSW wind. Bufkit soundings show deep mixing up to 800mb
for interior locations and with warm air advection boosting 850mb
temperatures to around +5C. Expect most locations to top out in the
mid to upper 60s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
345 AM update...
Tonight:
* Mild night with widespread fog development likely.
Warm advection with southwesterly flow will likely lead to rather
widespread fog development. At the surface, a modest 1020 mb high
build into S New England behind the departing low pressure system.
Due to low level flow being southwesterly overnight, not expecting a
quick drying out of the atmospheric column as one would expect in a
northwesterly flow behind a stronger cold air advection. In fact,
00z HREF is rather bullish with low clouds developing across much of
the region overnight due to onshore SW flow and lingering low level
moisture. There may even be sprinkles given the low-level moisture
trapped underneath an inversion. Overall, height rises combined with
influx of low level moisture should help keep overnight lows rather
mild.
Tuesday:
* Mild day with highs in the upper 60s to low 70s. Isolated
sprinkles or brief showers are possible in the morning. Sunshine
returns in the afternoon with breezy conditions.
A weak lobe of vorticity will cross S New England on Tue morning as
a H5 ridge begins building into the region. Between the WAA aloft
and low-level moisture, a few scattered showers will be possible on
Tue morning. But by Tue afternoon, Bufkit soundings show mixing up
to between 800 and 850 mb with winds at top of BL between 20 to 25
kt. With SW flow, the atmospheric column will start to dry out.
Downsloping effects should also help afternoon high temperatures to
overperform and be above climatological normal. As such, have nudged
afternoon highs towards 75th percentile of guidance, yielding
widespread upper 60s to low 70s, which is about 5 degrees above
normal for early October. Finally, it will also be quite breezy,
with southerly winds gusting up to 20 mph at times.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
345 AM update...
Highlights...
* Breezy and mild Wednesday with scattered late day/evening showers
* Blustery and colder Thursday into Friday morning
* Significant warmup next weekend
Precipitation...
Current La Nina conditions showing up here in New England, in the
form of northern stream dominating our weather, but with progressive
nature of this pattern and streams remaining unphased, no major qpf
events expected in the near future. Also with the lack of downstream
blocking, any warm or cold airmasses are short lived, exiting the
region fairly quickly. As for Tue night and beyond, best chance for
widespread showers comes late Wed/Wed evening as robust northern
stream short wave and associated cold front move across the region.
Modest moisture advection with PWATs climbing to about 1 inch, which
is just about 1 standard deviation above climo. However given the
progressive upper air pattern the moisture advection moves across
the area in about 6 hrs! Thus short duration/small window for
showers, roughly 18z-00z. Showers likely most widespread across
northern MA, closer to the deeper moisture, lift and instability.
Low prob of isolated thunder given instability aloft as -20C to -22C
air within upper trough moves across the region. Best chance again
northern MA including Boston, where strong mid level cyclonic
curvature combines with cold pool aloft. Elsewhere, across CT-RI and
southeast MA showers will be less numerous (isolated to widely
scattered). Behind the frontal passage, mainly dry weather expected
later Wed night, Thu, Fri and into the holiday weekend.
Temperatures...
Low level WAA ahead of approaching short wave trough/cold front will
yield mild conditions Tue night into Wed. Both 00z EC and GFS warm
925 mb temps to +15C across southern New England Wed afternoon. This
will support highs 70-75, about 5-10 degs warmer than normal.
Frontal passage Wed evening will bring an end to the mild weather
with fairly stout cold air advection, as 850 mb temps lower to about
-2C to -4C by Thu night across southern New England! These values
are about 1 to 2 standard deviations colder than normal. This will
support lows Thu ngt/Fri morning in the 30s regionwide and there
will likely be some wind which will provide wind chills in the 20s.
The other weather impacts associated with this Wed cold front is
strong gusty winds. Model soundings suggest prefrontal SW winds late
in the day Wed may approach 40 kt/46 mph along the south coast
including Cape Cod and the Islands. Likewise in the post frontal
airmass, NW winds may gusts up to 40 kt/46 mph with highest gusts
over Cape Cod and Islands given better low level lapse rates with NW
winds streaming across low 60s water temps. Given trees remain fully
leaved down here, these wind speeds may be sufficient for minor
wind/tree damage. Thus may need a wind advisory for prefrontal and
post frontal wind gusts Wed afternoon & evening. Only other item of
interest, cool/chilly airmass over the region Fri morning quickly
modifies next Sat and Sun in response to height rises and return
flow.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18z update...
This afternoon: High confidence.
VFR conditions for interior terminals. MVFR Cape terminals
becoming VFR by 19Z. Expect wind speeds around 5 kts for
interior terminals and up to 10 kts for Cape terminals.
Tonight: High confidence.
Development of MVFR to IFR conditions possible after 06z due to fog
formation, which may be locally dense. Light S winds for interior
terminals and SE winds for Cape terminals at 5 kts or less.
Tuesday: High confidence.
MVFR to IFR conditions with scattered showers in the morning.
Trending VFR in the afternoon. S winds increasing to 10 to 15 kts
with gusts up to 20 kts.
Tuesday night: High confidence.
VFR with light S/SW winds becoming breezy along the south coast
terminals 10 to 12 kts, gusting to 20 kts by 12Z.
KBOS Terminal...High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Tuesday Night through Friday/...
Tuesday Night: VFR. Breezy.
Wednesday: Mainly VFR, with areas MVFR possible. Strong winds
with local gusts up to 40 kt. Chance SHRA.
Wednesday Night: VFR. Windy with gusts up to 35 kt.
Thursday: VFR. Windy with gusts up to 30 kt.
Thursday Night: VFR. Windy with areas of gusts up to 30 kt.
Friday: VFR. Breezy.
&&
.MARINE...
345 AM update...
Building seas over the southern waters through today from southerly
swell associated with an offshore storm. Small Craft Advisories have
been posted for the south coastal waters for seas building to 5-6 ft.
By Tuesday morning, southerly winds will be on the increase with
gusts up to 25 mph possible with building 5-7 ft seas especially for
the northern outer waters by Tuesday afternoon. A cold front then
crosses the waters late Wednesday with winds shifting to the west
and gale force conditions possible through Thursday.
Outlook /Tuesday Night through Friday/...
Tuesday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft.
Wednesday: Low risk for southwest gale force winds with gusts
up to 40 kt. Seas up to 5 ft. Chance of rain showers.
Wednesday Night: Moderate risk for northwest gale force winds
with gusts up to 35 kt. Rough seas up to 9 ft.
Thursday: Low risk for northwest gale force winds with gusts up
to 35 kt. Areas of rough seas.
Thursday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Areas of rough seas.
Friday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of seas approaching 5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for
ANZ254>256.
Small Craft Advisory until 8 PM EDT this evening for ANZ235-
237.
&&
SYNOPSIS...Nocera/Chai
NEAR TERM...Nocera/BW/Chai
SHORT TERM...Chai
LONG TERM...Nocera
AVIATION...Nocera/BW
MARINE...Nocera/ChaiHazardous weather outlook, Oct 5, 4:21 AM EDT, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 421 AM EDT Mon Oct 5 2020 CTZ002>004-MAZ002>006-008>014-017-018-020-021-026-RIZ001>007-060830- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA- Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI- 421 AM EDT Mon Oct 5 2020 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-015-016-019-022>024-RIZ008-060830- Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- 421 AM EDT Mon Oct 5 2020 This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts and southern Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-060830- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 421 AM EDT Mon Oct 5 2020 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
Nearby
Small Craft Advisories in Massachusetts, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.